MathSciNet Relay Station
MathSciNet bibliographic data
MR162907 (29 #211) 26.00 (28.00)
Vituškin, A. G. Some properties of linear superpositions of smooth functions. (Russian) Dokl. Akad. Nauk SSSR 156 1964 1003–1006.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement